Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 195

All articles in this issue are freely accessible.

Generalized hypercomplex function theory
Robert P. Gilbert and Gerald Hile.
Trans. Amer. Math. Soc. 195 (1974), 1-29
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450577
Separable topological algebras. I
Michael J. Liddell.
Trans. Amer. Math. Soc. 195 (1974), 31-59
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0352985
$T$-faithful subcategories and localization
John A. Beachy.
Trans. Amer. Math. Soc. 195 (1974), 61-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364322
An asymptotic formula in adele Diophantine approximations
Melvin M. Sweet.
Trans. Amer. Math. Soc. 195 (1974), 81-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374043
First order differential closures of certain partially ordered fields
Joseph E. Turcheck.
Trans. Amer. Math. Soc. 195 (1974), 97-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0340229
Linear ordinary differential equations with Laplace-Stieltjes transforms as coefficients
James D’Archangelo.
Trans. Amer. Math. Soc. 195 (1974), 115-145
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0344563
Harmonic analysis and centers of group algebras
J. Liukkonen and R. Mosak.
Trans. Amer. Math. Soc. 195 (1974), 147-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0350322
Almost equicontinuous transformation groups
Ping Fun Lam.
Trans. Amer. Math. Soc. 195 (1974), 165-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0377957
Pairs of domains where all intermediate domains are Noetherian
Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 195 (1974), 201-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0349665
Henselian valued fields with prescribed value group and residue field
Linda Hill.
Trans. Amer. Math. Soc. 195 (1974), 213-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0344234
On the functional equation $f^{2}=e^{2𝜙_{1}}+e^{2𝜙_{2}}+e^{2𝜙_{3}} $ and a new Picard theorem
Mark Green.
Trans. Amer. Math. Soc. 195 (1974), 223-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0348112
On a problem of Gronwall for Bazilevič functions
John L. Lewis.
Trans. Amer. Math. Soc. 195 (1974), 231-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0342687
The convertibility of $Ext^{n}_{R}(-,A)$
James L. Hein.
Trans. Amer. Math. Soc. 195 (1974), 243-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360560
Homogeneity and extension properties of embeddings of $S^{1}$ in $E^{3}$
Arnold C. Shilepsky.
Trans. Amer. Math. Soc. 195 (1974), 265-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0341494
Fields of constants of integral derivations on a $p$-adic field
Henry W. Thwing and Nickolas Heerema.
Trans. Amer. Math. Soc. 195 (1974), 277-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387259
Some mapping theorems
R. C. Lacher.
Trans. Amer. Math. Soc. 195 (1974), 291-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0350743
Cohomology of nilradicals of Borel subalgebras
George F. Leger and Eugene M. Luks.
Trans. Amer. Math. Soc. 195 (1974), 305-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364554
Regular elements in rings with involution
Charles Lanski.
Trans. Amer. Math. Soc. 195 (1974), 317-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0354760
Extremal problems in classes of analytic univalent functions with quasiconformal extensions
J. Olexson McLeavey.
Trans. Amer. Math. Soc. 195 (1974), 327-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0346154
A $2$-sphere in $E^{3}$ with vertically connected interior is tame
J. W. Cannon and L. D. Loveland.
Trans. Amer. Math. Soc. 195 (1974), 345-355
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0343273
On a certain sum in number theory. II
Břetislav Novák.
Trans. Amer. Math. Soc. 195 (1974), 357-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0435002
Square integrable differentials on Riemann surfaces and quasiconformal mappings
Carl David Minda.
Trans. Amer. Math. Soc. 195 (1974), 365-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0340589
Semigroups over trees
M. W. Mislove.
Trans. Amer. Math. Soc. 195 (1974), 383-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0352321
The closure of the space of homeomorphisms on a manifold
William E. Haver.
Trans. Amer. Math. Soc. 195 (1974), 401-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0362375
On free products of finitely generated abelian groups
Anthony M. Gaglione.
Trans. Amer. Math. Soc. 195 (1974), 421-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0360840
American Mathematical Society